EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2008, volume 118, articles 12

An optimal control variance reduction method for density estimation pp. 2143-2180 Downloads
Ahmed Kebaier and Arturo Kohatsu-Higa
Transportation-cost inequality on path spaces with uniform distance pp. 2181-2197 Downloads
Shizan Fang, Feng-Yu Wang and Bo Wu
Optimal acceptance rates for Metropolis algorithms: Moving beyond 0.234 pp. 2198-2222 Downloads
Mylène Bédard
Multi-dimensional G-Brownian motion and related stochastic calculus under G-expectation pp. 2223-2253 Downloads
Shige Peng
Homeomorphism flows for non-Lipschitz stochastic differential equations with jumps pp. 2254-2268 Downloads
Huijie Qiao and Xicheng Zhang
Discrete-time approximation for continuously and discretely reflected BSDEs pp. 2269-2293 Downloads
Bruno Bouchard and Jean-François Chassagneux
Optimal pointwise approximation of stochastic differential equations driven by fractional Brownian motion pp. 2294-2333 Downloads
Andreas Neuenkirch
Semigroups of Upsilon transformations pp. 2334-2343 Downloads
Ole Barndorff-Nielsen and Makoto Maejima
Small deviation probability via chaining pp. 2344-2368 Downloads
Frank Aurzada and Mikhail Lifshits

2008, volume 118, articles 11

A coarse graining for the Fortuin-Kasteleyn measure in random media pp. 1929-1972 Downloads
Marc Wouts
Continuous interfaces with disorder: Even strong pinning is too weak in two dimensions pp. 1973-1981 Downloads
Christof Külske and Enza Orlandi
A zero-one law of almost sure local extinction for (1+[beta])-super-Brownian motion pp. 1982-1996 Downloads
Xiaowen Zhou
Weakly dependent chains with infinite memory pp. 1997-2013 Downloads
Paul Doukhan and Olivier Wintenberger
A limit theorem for the time of ruin in a Gaussian ruin problem pp. 2014-2021 Downloads
Jürg Hüsler and Vladimir Piterbarg
Asymptotics of supremum distribution of [alpha](t)-locally stationary Gaussian processes pp. 2022-2037 Downloads
Krzysztof De[combining cedilla]bicki, and Pawel Kisowski
Quasi-invariance properties of a class of subordinators pp. 2038-2057 Downloads
Max-K. von Renesse, Marc Yor and Lorenzo Zambotti
Approximation via regularization of the local time of semimartingales and Brownian motion pp. 2058-2070 Downloads
Bérard Bergery Blandine and Vallois Pierre
Uniqueness of the generators of the 2D Euler and Navier-Stokes flows pp. 2071-2084 Downloads
S. Albeverio, V. Barbu and B. Ferrario
Unilateral small deviations of processes related to the fractional Brownian motion pp. 2085-2097 Downloads
G. Molchan
A singular control model with application to the goodwill problem pp. 2098-2124 Downloads
Andrew Jack, Timothy C. Johnson and Mihail Zervos
Implications of contrarian and one-sided strategies for the fair-coin game pp. 2125-2142 Downloads
Yasunori Horikoshi and Akimichi Takemura

2008, volume 118, articles 10

Capacities in Wiener space, quasi-sure lower functions, and Kolmogorov's [epsilon]-entropy pp. 1723-1737 Downloads
Davar Khoshnevisan, David A. Levin and Pedro J. Méndez-Hernández
The Ornstein-Uhlenbeck bridge and applications to Markov semigroups pp. 1738-1767 Downloads
B. Goldys and B. Maslowski
Moderate deviations for a random walk in random scenery pp. 1768-1802 Downloads
Klaus Fleischmann, Peter Mörters and Vitali Wachtel
An Itô-Stratonovich formula for Gaussian processes: A Riemann sums approach pp. 1803-1819 Downloads
D. Nualart and S. Ortiz-Latorre
Effective branching splitting method under cost constraint pp. 1820-1851 Downloads
Agnès Lagnoux-Renaudie
Assessing the number of mean square derivatives of a Gaussian process pp. 1852-1869 Downloads
Delphine Blanke and Céline Vial
Generalized positive continuous additive functionals of multidimensional Brownian motion and their associated Revuz measures pp. 1870-1891 Downloads
H. Uemura
Asymptotic distribution of the CLSE in a critical process with immigration pp. 1892-1908 Downloads
I. Rahimov
Criteria for ergodicity of Lévy type operators in dimension one pp. 1909-1928 Downloads
Jian Wang

2008, volume 118, articles 9

A general framework for simulation of fractional fields pp. 1489-1517 Downloads
Serge Cohen, Céline Lacaux and Michel Ledoux
Representation theorems for quadratic -consistent nonlinear expectations pp. 1518-1551 Downloads
Ying Hu, Jin Ma, Shige Peng and Song Yao
Renormalization and convergence in law for the derivative of intersection local time in pp. 1552-1585 Downloads
Greg Markowsky
Asymptotic regimes for the occupancy scheme of multiplicative cascades pp. 1586-1605 Downloads
Jean Bertoin
Triangular array limits for continuous time random walks pp. 1606-1633 Downloads
Mark M. Meerschaert and Hans-Peter Scheffler
Canonical correlation for stochastic processes pp. 1634-1661 Downloads
R.L. Eubank and Tailen Hsing
On filtration enlargements and purely discontinuous martingales pp. 1662-1678 Downloads
Stefan Ankirchner
On the ergodicity and mixing of max-stable processes pp. 1679-1705 Downloads
Stilian A. Stoev
Approximate martingale estimating functions for stochastic differential equations with small noises pp. 1706-1721 Downloads
Masayuki Uchida

2008, volume 118, articles 8

On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions pp. 1301-1321 Downloads
Eva Löcherbach and Dasha Loukianova
Equivalence of ensembles for two-species zero-range invariant measures pp. 1322-1350 Downloads
Stefan Großkinsky
Computation of the invariant measure for a Lévy driven SDE: Rate of convergence pp. 1351-1384 Downloads
Fabien Panloup
Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching pp. 1385-1406 Downloads
Xuerong Mao, Yi Shen and Chenggui Yuan
Penalizations of the Brownian motion with a functional of its local times pp. 1407-1433 Downloads
Joseph Najnudel
Estimation of the volatility persistence in a discretely observed diffusion model pp. 1434-1462 Downloads
Mathieu Rosenbaum
Isotropic stochastic flow of homeomorphisms on associated with the critical Sobolev exponent pp. 1463-1488 Downloads
Dejun Luo

2008, volume 118, articles 7

CLT for Lp moduli of continuity of Gaussian processes pp. 1107-1135 Downloads
Michael B. Marcus and Jay Rosen
Enlargement of filtrations with random times for processes with jumps pp. 1136-1158 Downloads
Arturo Kohatsu-Higa and Makoto Yamazato
Localization of favorite points for diffusion in a random environment pp. 1159-1189 Downloads
Dimitris Cheliotis
A general expression for the distribution of the maximum of a Gaussian field and the approximation of the tail pp. 1190-1218 Downloads
Jean-Marc Azaïs and Mario Wschebor
Extensions of Black-Scholes processes and Benford's law pp. 1219-1243 Downloads
Klaus Schürger
Local times of ranked continuous semimartingales pp. 1244-1253 Downloads
Adrian D. Banner and Raouf Ghomrasni
A polynomial birth-death point process approximation to the Bernoulli process pp. 1254-1263 Downloads
Aihua Xia and Fuxi Zhang
Propagation of singularities in the semi-fractional Brownian sheet pp. 1264-1277 Downloads
Jochen Blath and Andreas Martin
Diffusion approximation for equilibrium Kawasaki dynamics in continuum pp. 1278-1299 Downloads
Yuri G. Kondratiev, Oleksandr V. Kutoviy and Eugene W. Lytvynov

2008, volume 118, articles 6

Multifractal spectra and precise rates of decay in homogeneous fragmentations pp. 897-916 Downloads
Nathalie Krell
The coding complexity of diffusion processes under supremum norm distortion pp. 917-937 Downloads
Steffen Dereich
The coding complexity of diffusion processes under Lp[0,1]-norm distortion pp. 938-951 Downloads
Steffen Dereich
Terminal perturbation method for the backward approach to continuous time mean-variance portfolio selection pp. 952-967 Downloads
Shaolin Ji and Shige Peng
Backward stochastic differential equations with reflection and weak assumptions on the coefficients pp. 968-980 Downloads
Mingyu Xu
Upper limits of Sinai's walk in random scenery pp. 981-1003 Downloads
Olivier Zindy
Coexistence in host-pathogen systems pp. 1004-1021 Downloads
R. Durrett and N. Lanchier
Global fluctuations in general [beta] Dyson's Brownian motion pp. 1022-1042 Downloads
Martin Bender
Nonparametric estimation and testing time-homogeneity for processes with independent increments pp. 1043-1055 Downloads
Yoichi Nishiyama
A note on the central limit theorem for bipower variation of general functions pp. 1056-1070 Downloads
Silja Kinnebrock and Mark Podolskij
Simulated annealing for Lévy-driven jump-diffusions pp. 1071-1105 Downloads
Ilya Pavlyukevich

2008, volume 118, articles 5

Conditional large deviations for a sequence of words pp. 703-729 Downloads
Matthias Birkner
Self-similarity and spectral asymptotics for the continuum random tree pp. 730-754 Downloads
David Croydon and Ben Hambly
On the existence of some processes pp. 755-761 Downloads
Randal Douc, François Roueff and Philippe Soulier
On a stochastic version of Prouse model in fluid dynamics pp. 762-789 Downloads
B. Ferrario and F. Flandoli
On dual processes of non-symmetric diffusions with measure-valued drifts pp. 790-817 Downloads
Panki Kim and Renming Song
BSDEs with stochastic Lipschitz condition and quadratic PDEs in Hilbert spaces pp. 818-838 Downloads
Philippe Briand and Fulvia Confortola
Exit asymptotics for small diffusion about an unstable equilibrium pp. 839-851 Downloads
Yuri Bakhtin
Median, concentration and fluctuations for Lévy processes pp. 852-863 Downloads
Christian Houdré and Philippe Marchal
Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps pp. 864-895 Downloads
Jiaowan Luo and Kai Liu

2008, volume 118, articles 4

Asymptotic properties of realized power variations and related functionals of semimartingales pp. 517-559 Downloads
Jean Jacod
Extreme value theory for space-time processes with heavy-tailed distributions pp. 560-584 Downloads
Richard A. Davis and Thomas Mikosch
High-frequency asymptotics for subordinated stationary fields on an Abelian compact group pp. 585-613 Downloads
Domenico Marinucci and Giovanni Peccati
Central limit theorems for multiple stochastic integrals and Malliavin calculus pp. 614-628 Downloads
D. Nualart and S. Ortiz-Latorre
Approximation to the mean curve in the LCS problem pp. 629-648 Downloads
Clement Durringer, Raphael Hauser and Heinrich Matzinger
Asymptotic properties of particle filter-based maximum likelihood estimators for state space models pp. 649-680 Downloads
Jimmy Olsson and Tobias Rydén
Hausdorff dimension of the image of additive processes pp. 681-702 Downloads
Ming Yang

2008, volume 118, articles 3

A contact process with mutations on a tree pp. 319-332 Downloads
Thomas M. Liggett, Rinaldo B. Schinazi and Jason Schweinsberg
Tail behavior of random products and stochastic exponentials pp. 333-345 Downloads
Serge Cohen and Thomas Mikosch
Monte-Carlo simulation of stochastic differential systems -- a geometrical approach pp. 346-367 Downloads
C.J.S. Alves and A.B. Cruzeiro
Hypoelliptic heat kernel inequalities on Lie groups pp. 368-388 Downloads
Tai Melcher
Logarithmic speeds for one-dimensional perturbed random walks in random environments pp. 389-416 Downloads
M.V. Menshikov and Andrew R. Wade
Spatially homogeneous solutions of 3D stochastic Navier-Stokes equations and local energy inequality pp. 417-451 Downloads
Arnaud Basson
Moderate deviations and law of the iterated logarithm in for kernel density estimators pp. 452-473 Downloads
Fuqing Gao
Central limit theorem for a tagged particle in asymmetric simple exclusion pp. 474-502 Downloads
Patrícia Gonçalves
Solvability of backward stochastic differential equations with quadratic growth pp. 503-515 Downloads
Revaz Tevzadze

2008, volume 118, articles 2

Non-regular estimation theory for piecewise continuous spectral densities pp. 153-170 Downloads
Masanobu Taniguchi
Nonhomogeneous fractional integration and multifractional processes pp. 171-198 Downloads
Donatas Surgailis
On a formula on the potential operators of absorbing Lévy processes in the half space pp. 199-212 Downloads
Yozo Tamura and Hiroshi Tanaka
On the estimation of intrinsic volume densities of stationary random closed sets pp. 213-231 Downloads
T. Mrkvicka and J. Rataj
Nonparametric estimation of the stationary density and the transition density of a Markov chain pp. 232-260 Downloads
Claire Lacour
Bilateral gamma distributions and processes in financial mathematics pp. 261-283 Downloads
Uwe Küchler and Stefan Tappe
A wavelet particle approximation for McKean-Vlasov and 2D-Navier-Stokes statistical solutions pp. 284-318 Downloads
Viet Chi Tran

2008, volume 118, articles 1

First hitting time and place for pseudo-processes driven by the equation subject to a linear drift pp. 1-27 Downloads
Aimé Lachal
Occupation time limits of inhomogeneous Poisson systems of independent particles pp. 28-52 Downloads
T. Bojdecki, L.G. Gorostiza and A. Talarczyk
Discrete-time approximation of decoupled Forward-Backward SDE with jumps pp. 53-75 Downloads
Bruno Bouchard and Romuald Elie
Annealing diffusions in a potential function with a slow growth pp. 76-119 Downloads
Pierre-André Zitt
A stochastic linear-quadratic problem with Lévy processes and its application to finance pp. 120-152 Downloads
Ken-ichi Mitsui and Yoshio Tabata
Page updated 2025-04-03